# SDR 03FDEA01713

- Difficulty date: October 8, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-200
- Aircraft serial: 22938
- Aircraft time: 25,932 hours, 15,041 cycles
- Engine: Pwa JT8*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 320-340, RBL 40, WL 208 ON TOP OF FLOORBEAM   AND INTERCOSTAL     REMOVED AND REPLACED FLOORBEAM.
